MathSciNet Relay Station
MathSciNet bibliographic data
MR2020219 53D17 (37K65 46L99 58B25)
Odzijewicz, Anatol; Ratiu, Tudor S. Banach Lie-Poisson spaces and reduction. Comm. Math. Phys. 243 (2003), no. 1, 1–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement